# SDR GLBA20060796

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 21,372 hours, 25,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Part serial: 3793
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IRRITATING SMELL / SMOKE IN COCKPIT/CABIN AFTER FLAP EXTENSION.  SHUT ENGINES DOWN ON TAXIWAY, INSPECTED AIRCRAFT AND FOUND FLAP MOTOR SHORTED.  REPLACED FLAP MOTOR, OPS CHECK SATISFACTORY.
